# SDR FDEA201304200828

- Difficulty date: April 20, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N967FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26269
- Aircraft time: 51,750 hours, 16,973 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103058
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP RT SIDE FRAME AT STA 1520, FRAME HAS DENT ON UPPER FLANGE BETWEEN STR 24R AND 23R.  REPAIRED IAW EA F-5310-166053, PART 1. MAJOR.
